# SDR AALA960872

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SLIDING DOOR PAN HAS INTERGRANNULAR CORROSION STATION 879.  REMOVED AND REPLACED PART PER AARD 51-01-00-05 PG 01.  (M)
